Article citationsMore>>

G. Adomian, “The Decomposition Method for Nonlinear Dynamical Systems,” Journal of Mathematical Analysis and Applications, Vol. 120, No. 1, 1986, pp. 370-383. doi:10.1016/0022-247X(86)90223-4

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.